Linear arboricity and linear k-arboricity of regular graphs

Noga Alon, V. J. Teague, N. C. Wormald

Research output: Contribution to journalArticleResearchpeer-review

25 Citations (Scopus)

Abstract

We find upper bounds on the linear k-arboricity of d-regular graphs using a probabilistic argument. For small k these bounds are new. For large k they blend into the known upper bounds on the linear arboricity of regular graphs.

Original languageEnglish
Pages (from-to)11-16
Number of pages6
JournalGraphs and Combinatorics
Volume17
Issue number1
Publication statusPublished - 2001
Externally publishedYes

Cite this